Separation properties for self-conformal sets

Tom 152 / 2002

Yuan-Ling Ye Studia Mathematica 152 (2002), 33-44 MSC: Primary 28A78, 54E40; Secondary 54H15. DOI: 10.4064/sm152-1-3


For a one-to-one self-conformal contractive system $\{ w_{j} \}_{j=1}^{m}$ on ${\mathbb R}^{d}$ with attractor $K$ and conformality dimension $\alpha$, Peres et al. showed that the open set condition and strong open set condition are both equivalent to $0 < {\cal H}^{\alpha}(K)<\infty$. We give a simple proof of this result as well as discuss some further properties related to the separation condition.


  • Yuan-Ling YeDepartment of Mathematics
    The Chinese University of Hong Kong
    Shatin, Hong Kong
    Department of Mathematics
    South China Normal University
    Guangzhou 510631, P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek